FERVEX Junior x 8 sachets

Upsa

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.
  • Fervex Junior is used for ad hoc treatment of flu symptoms, colds and flu-like symptoms (headache, fever, rhinitis) in children over 6 years.

Composition FERVEX Junior:

paracetamol 280 mg
Ascorbic acid 100 mg
Fenaminamine maleate 10 mg


FERVEX Junior Action:
Fervex Junior is a complex preparation. Paracetamol has analgesic and antipyretic effects. Pheniramine maleate reduces congestion and swelling of mucous membranes by clearing the nasal passages, inhibits the sneezing reflex and tearing eyes. Ascorbic acid supplements the deficiency of vitamin C in the body.

Indications FERVEX Junior:
Ad hoc treatment of flu symptoms, colds and flu-like symptoms (headache, fever, rhinitis) in children over 6 years.

FERVEX Junior Dosage:
- Children from 6 to 10 years: 1 sachet twice in 24 hours.
- Children from 10 to 12 years: 1 sachet three times in 24 hours.

- Children from 12 to 15 years: 1 sachet 4 times in 24 hours.

The intervals between successive doses should be at least 4 hours.

In the case of renal failure (creatinine clearance less than 10 ml / min), at least eight hours between doses should be maintained.

Each sachet FERVEX Junior contains 2.4 g of sugar.

The contents of the sachet should be dissolved in a glass of warm or cold water.

Do not use for more than 3 days without consulting your doctor.

Contraindications FERVEX Junior:

- Hypersensitivity to any of the components of the drug FERVEX Junior.
- Severe hepatic or renal failure.
- Glaucoma with a closed angle of perception.
- Conditions with impaired urination.
- Age under 6 years.
- Phenylketonuria, due to the content of aspartame.
- Alcoholic disease.
- Do not use with other preparations containing paracetamol.